Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isotopy types of knots of codimension two


Author: M. Š. Farber
Journal: Trans. Amer. Math. Soc. 261 (1980), 185-209
MSC: Primary 57Q45; Secondary 55P25
DOI: https://doi.org/10.1090/S0002-9947-1980-0576871-7
MathSciNet review: 576871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the classification of n-dimensional knots in $ {S^{n + 2}}$, bounding r-connected manifolds, where $ 3r\, \geqslant \,n\, + \,1\, \geqslant \,6$, in terms of stable homotopy theory is suggested.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 55P25

Retrieve articles in all journals with MSC: 57Q45, 55P25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0576871-7
Keywords: n-knot, Seifert manifold, homotopy pairing
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society